# SDR AALA201512189006

- Difficulty date: December 17, 2015
- Submitted: December 21, 2015
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A321-211
- Aircraft serial: 1465
- Aircraft time: 50,991 hours, 18,920 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  PAX SMOKED IN LAVATORY LT.  THE SMOKE DETECTOR DID NOT SOUND.  PERFORMED OPERATIONAL TEST OF LAVATORY SMOKE DETECTION SYS IAW AMM 26-17-00-710-001-A.  OPERATIONAL TESTED GOOD IAW AMM REFERENCE.
